Katedra Funkcji Rzeczywistych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1979] [1977] [1976] [1974]
1-4 z 4.

2006

4.
Wojciech Kucharz, K.Kurdyka
Algebraicity of global real analytic hypersurfaces, GEOM. DEDICATA 119 (2006), 141–149
3.
Rational functions without poles in a compact set, COLLOQ. MATH. 106 (2006), no. 1, 119–125
2.
Wiesław Pawłucki, E.Bierstone;C.Fefferman;P.D.Milman;W.Pawłucki
Examples concerning Whitney's ${scr C}sp m$ extension problem., MATH. RES. LETT. 13 (2006), no. 5-6, 833--845.
1.
Wiesław Pawłucki, E.Bierstone;P.D.Milman;W.Pawłucki
Higher-order tangents and Fefferman's paper on Whitney's extension problem, ANN. OF MATH. (2) 164 (2006), no. 1, 361--370.